# SDR C8GA201111150026

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 75,211 hours, 37,081 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF,  SPOILER CAUTION LIGHT ILLUMINATED WITH THE TAKEOFF WARNING HORN AND THE SPOILER EICAS MESSAGE DISPLAYED.  ACFT RETURNED TO THE BLOCKS WITHOUT INCIDENT.  POST FLIGHT INSPECTION PERFORMED.  CONDUCTED CONFIGURATION TAKE OFF TEST, UNABLE TO DUPLICATE PROBLEM.  ACFT RETURNED TO SERVICE.
